# SDR REXA2014031500291

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 29,591 hours, 26,907 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE 100KTS GOT HYD 3 LOW PRESS CAUTION, ONCE IN THE AIR THE GEAR WOULD NOT GO TO UP POSITION, AFTER ABOUT 2-3 MIN GEAR WENT UP.  BEFORE COMPLETING QRH WE ALSO HAD GEAR DISAGREE & ANTI-SKID WARNING.  QRH COMPLETED & RETURN TO A SAFE LANDING IN YW.  DEFERRED LANDING GEAR RETRACT SYS IAW MEL 32-30-01 AUTH 3018.  MAINTENANCE CONTROL NOTIFIED DDG COMPLIED WITH, ACFT OK FOR SERVICE.
